Skip to Content

I have a continuing cough. Can any of my medications possibly be causing this cough?

Responses (2)

kaismama 23 Jun 2015

Possibly what are you on?

d1929j1939 23 Jun 2015

Atorvastatin, clopidogrel, hydrochlorothiazide,levothyroxine,niacin,quinapril,baby aspirin

tonyplake 23 Jun 2015

If your cough is congestive, it could be an infection, if the color of the mucus is yellow or green. Check it.

d1929j1939 23 Jun 2015

Thanks ! When you say " Check It" do you mean that I should see a doctor to have it checked out ?

tonyplake 23 Jun 2015

I mean check the color of your mucus that you cough up - don't swallow it - bring it into your mouth and spit it into a kleenex and see what color it is. If it is yellow or green and NOT clear you could have an infection - then see your doctor. All the best to you! Tony

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions